Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

29 years having excessive sweating and shivering of body. Normal cholesterol, blood sugar and BP. Other causes?

Hi Doctor, Greetings My wife aged 29 years, recently sometimes she is having too much swetting, full body is becoming weak like vibrating, that time no strength to hold even a glass of water and hungry. If eat anything not becoming to normal, after sometime automatically coming to normal. We have checked her cholesterol count, uric acid , sugar and BP , but doctor told everything are normal. Kindly requesting for the reason for this please. What we should do for this. Kindly for your advice please.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Dear sir, besides all the test you have done, kindly check her Thyroid function test. She might be having hyperthyroidism. Also please check her serum cortisol and Serum ACTH. What about her menstrual history? You might get your answers from this work up. Regards!
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor